# SDR AALA20130508006

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 69,784 hours, 36,400 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABQ - CREW REPORTED UNABLE TO PRESSURIZE AIRCRAFT IN AUTO.  EMERGENCY DECLARED FLIGHT RETURNED ABQ LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH PESSURE CONTROLLERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
